# SDR SWAA2015052039855

- Difficulty date: May 17, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 69,219 hours, 65,331 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 9219
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, DECLARED EMER.  CABIN ALTITUDE ABOVE 10,000 MSL WHILE CLIMBING THROUGH FL 350. R & R NR 1 ENG HIGH STAGE VLV IAW MM.
